# SDR CA000203003

- Difficulty date: January 23, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 58
- Aircraft time: 9,428 hours
- Engine: Cont IO520C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod
- Part number: 3581512512
- Condition: Bent
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) ON NORMAL LANDING APPROACH, GEAR SELECTED DOWN.  GREEN LIGHT ILLUMINATED (ONLY ONE ON BARON).  ON LANDING LT WING CONTACTED RUNWAY - LT MAIN GEAR NEVER EXTENDED.  INITIAL INSPECTION FOUND LT LANDING GEAR RETRACT/EXTENSION ROD BADLY BENT.FOUND LANDING GEAR UPLOCK HOOK CABLE AND DOWN EXTEND ROD NORMAL CONDITION.REASON UNKNOWN AT THIS TIME FOR LANDING GEAR NOT RELEASING FOR EXTENSION.
